# SDR UPS08153426

- Difficulty date: September 24, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 5,581 hours, 3,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327081100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR 1 EA ROUND BOTTOM DENT WITH INDICATION OF DELAMINATION ON UPPER SURFACE OF LT AFT MAIN CARGO COMPT FLOOR PNL. MKD 261BH.  REPAIRED MAIN CABIN FLOOR PANEL 261BH REF A300-600 SRM 51-10-20 TABLE 201 PARA 8A.
